MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132C
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch: b4, b5, g3, g6, h2 and h11.Section b5: additional event information received on 10-dec-2024 indicated that the catheter was pulled and removed from the patient, while there was resistance.No additional intervention was required.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode is nry/qjp.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, this was a mechanical thrombectomy of the right middle cerebral artery, segment m1 occlusion.After approached branchor 8fr as a guiding catheter to right internal carotid artery via right femoral access, a trak21 microcatheter (mc) and a syncro14 guidewire was advance into the lesion.Then the 132cm cereglide 71 catheter (nic71132c, 31404529) was inserted.When the thrombus was grasped and attempted to be removed, there was some resistance inside the branchor.The cereglide71 was removed as it was, and recanalization was achieved by the first pass.The procedure was successfully completed.The devices were used according to the instructions for use (ifu).There was no impact to the patient.A continuous flush was done.The lesion was right middle cerebral artery m1.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, b5, g3, g6, h2, h6 and h11.Section b5: additional event information received on 16-dec-2024 indicated that the neither the catheter nor concomitant device appeared damaged.There was ¿hardly any delay¿ with the procedure due to the event.Complaint conclusion: as reported by the field, this was a mechanical thrombectomy of the right middle cerebral artery, segment m1 occlusion.After approached branchor 8fr as a guiding catheter to right internal carotid artery via right femoral access, a trak21 microcatheter (mc) and a syncro14 guidewire was advance into the lesion.Then the 132cm cereglide 71 catheter (nic71132c, 31404529) was inserted.When the thrombus was grasped and attempted to be removed, there was some resistance inside the branchor.The cereglide71 was removed as it was, and recanalization was achieved by the first pass.The procedure was successfully completed.The devices were used according to the instructions for use (ifu).There was no impact to the patient.A continuous flush was done.The lesion was right middle cerebral artery m1.Additional event information received on 10-dec-2024 indicated that the catheter was pulled and removed from the patient, while there was resistance.No additional intervention was required.Additional event information received on 16-dec-2024 indicated that the neither the catheter nor concomitant device appeared damaged.There was ¿hardly any delay¿ with the procedure due to the event.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31404529 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20896293
Report Number3007628272-2024-00068
Device Sequence Number18336187
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)270630(10)31404529
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132C
Device Lot Number31404529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer12/11/2024
12/16/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/11/2024
12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRANCHOR 8FR GUIDING CATHETER.; SYNCRO14 GUIDEWIRE.; TRAK21 MICROCATHETER.
Patient SexUnknown